MathSciNet Relay Station
MathSciNet bibliographic data
MR1191380 (93j:55005) 55M30 (57M99)
Gómez-Larrañaga, J. C.; González-Acuña, F. Lusternik-Schnirelʹmann category of $3$-manifolds. Topology 31 (1992), no. 4, 791–800.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement